# SDR DXTA200501145

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 46 hours, 26 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 691860411
- Part serial: 0205
- Condition: Inoperative
- Location: Mlg
- Part time: 46 hours, 26 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWED LANDING GEAR, NOSE GEAR WAS VERY SLOW COMING OUT AND DOWN. AFTER ABOUT 15 SECS THE NOSE GEAR DROPPED AN NO LIGHT CAME ON BUT UNLOCK LIGHT REMAINED LIT AND WE ALSO HAD AND ANTI-SKID FAILED LIGHT.  NOTHING WE ATTEMPTED WOULD TURN OUT THE UNLOCK LIGHT.  CYCLED GEAR NUMEROUS TIMES.  WHILE EXTENDING GEAR FOUND ALL 3 GREEN GEAR LOCKED LTS ILLUMINATED WITH A RED UNLOCK LIGHT ILLUMINATED.  REMOVED AND REPLACED LANDING GEAR CONTROL 2 PCB (NF207). IAW 680 M/M 24-60-10, OP CK GOOD.
